# SDR GQRR2014FA0000708

- Difficulty date: November 14, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Condition: Broken
- Location: T/R Blocker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATCH SPRING BROKEN.
